RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 488–494 (Mi de10359)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

The Green Matrix for Strictly Hyperbolic Systems with Second-Order Derivatives

L. A. Alexeyeva, G. K. Zakir'yanova

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan, Almaty

Full text: PDF file (951 kB)

English version:
Differential Equations, 2001, 37:4, 517–523

Bibliographic databases:

UDC: 517.956.3
Received: 07.09.2000

Citation: L. A. Alexeyeva, G. K. Zakir'yanova, “The Green Matrix for Strictly Hyperbolic Systems with Second-Order Derivatives”, Differ. Uravn., 37:4 (2001), 488–494; Differ. Equ., 37:4 (2001), 517–523

Citation in format AMSBIB
\Bibitem{AleZak01}
\by L.~A.~Alexeyeva, G.~K.~Zakir'yanova
\paper The Green Matrix for Strictly Hyperbolic Systems with Second-Order Derivatives
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 488--494
\mathnet{http://mi.mathnet.ru/de10359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854044}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 517--523
\crossref{https://doi.org/10.1023/A:1019279523650}


Linking options:
  • http://mi.mathnet.ru/eng/de10359
  • http://mi.mathnet.ru/eng/de/v37/i4/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alexeyeva, G. K. Zakir'yanova, “Generalized solutions of initial-boundary value problems for second-order hyperbolic systems”, Comput. Math. Math. Phys., 51:7 (2011), 1194–1207  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:31
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019